Applied Mathematics and Mechanics

, Volume 11, Issue 9, pp 821–828 | Cite as

On the existence of solutions for equations with accretive mappings in probabilistic normed spaces

  • Zhang Shi-sheng
  • Chen Yu-qing


The purpose of this paper is to introduce the concept of accretive mapping in probabilistic normed space (PN space, in short) and to study the existence problem of solutions for equations with accretive mappings in PN space and some existence theorems are shown.

Key words

Accretive mapping probabilistic normed space pseudo-contractive mapping 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Browder, F.E., Nonlinear mappings of nonexpansive and accretive type in Banach spaces,Bull. Amer. Math.,73 (1967), 875–882.Google Scholar
  2. [2]
    Browder, F.E., Nonlinear operators and nonlinear equations of evolution in Banach spaces,Proc. Symp. Pure Math.,18, Part 2, Amer. Math. Soc., Providence (1976).Google Scholar
  3. [3]
    Kato, T., Nonlinear semigroups and evolutions,J. Math., Sov. Japan,19 (1967), 520–568.Google Scholar
  4. [4]
    Deimling, K., Zeros of accretive operators,Manuscript Math.,13 (1974), 365–374.Google Scholar
  5. [5]
    Browder, F.E., Nonlinear elliptic boundary value problems (II),Trans. Amer. Math. Soc.,117 (1965) 530–555.Google Scholar
  6. [6]
    Martin, R.H. Jr., Strongly dissipative operators and nonlinear equations in Frechet space,Proc. Amer. Math. Soc. 32 (1972), 161–168.Google Scholar
  7. [7]
    Morales, C., Zeros for strongly accretive set-valued mappings,Comm. Math. Univ. Carolinae,27, 3 (1986), 455–469.Google Scholar
  8. [8]
    Brezis, H., Equatins of inequations non-linearies dans les espaces vectoriela en dualite,Ann. Inst. Fourier,18 (1968), 115–175.Google Scholar
  9. [9]
    Schweizer B. and A. Sklar,Probabilistic Metric Spaces, North-Holland (1983).Google Scholar
  10. [10]
    Istratescu, V.I.,Fixed Point Theorey, D. Reidel Publishing Comapny (1981).Google Scholar
  11. [11]
    Hadzic, O.,Fixed Point Theory in Topological Vector Spaces, Novi Sad Univ. (1984).Google Scholar
  12. [12]
    Zhang Shi-sheng,Fixed Point Theory and Applications, Chongqing Press (1984). (in Chinese)Google Scholar
  13. [13]
    Guo Da-jun, A new fixed point theorem,Acta. Math. Sinica,24 (1981), 444–450.Google Scholar
  14. [14]
    Zhang Shi-sheng and Chen Yu-qing, Topological degree theory and fixed point theorems in probabilistic metric spaces,Applied Math. Mech.,10, 6 (1989), 477–486.Google Scholar
  15. [15]
    Kirk, W.A. and R. Schoneberg, Some results on pseudo-contractive mappings,Pacific J. Math.,71 (1977), 89–100.Google Scholar
  16. [16]
    Dugundji, J., An extension of Tietze's theorem,Pacific J. Math., 1 (1951), 353–367.Google Scholar
  17. [17]
    Yang Cong-ren, On the perturbation ofm-accretive mappings,Acta Math. Sinica,28, 2 (1985), 266–269.Google Scholar
  18. [18]
    Yang Cong-ren, Some remarks on the perturbation ofm-accretive mappings in Banach spaces.Chinese Ann. Math.,9A, 3 (1988), 270–275.Google Scholar

Copyright information

© Shanghai University of Technology (SUT) 1990

Authors and Affiliations

  • Zhang Shi-sheng
    • 1
  • Chen Yu-qing
    • 1
  1. 1.Department of MathematicsSichuan UniversityChengdu

Personalised recommendations